The Dirichlet problem for nonlocal operators

Felsinger M, Kaßmann M, Voigt P (2015)
Mathematische Zeitschrift 279(3-4): 779-809.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
In this note we set up the elliptic and the parabolic Dirichlet problem for linear nonlocal operators. As opposed to the classical case of second order differential operators, here the "boundary data" are prescribed on the complement of a given bounded set. We formulate the problem in the classical framework of Hilbert spaces and prove unique solvability using standard techniques like the Fredholm alternative.
Stichworte
Fractional Laplacian; Integro-differential operator; Nonlocal operator; Dirichlet problem
Erscheinungsjahr
2015
Zeitschriftentitel
Mathematische Zeitschrift
Band
279
Ausgabe
3-4
Seite(n)
779-809
ISSN
0025-5874
Page URI
https://pub.uni-bielefeld.de/record/2730770

Zitieren

Felsinger M, Kaßmann M, Voigt P. The Dirichlet problem for nonlocal operators. Mathematische Zeitschrift. 2015;279(3-4):779-809.
Felsinger, M., Kaßmann, M., & Voigt, P. (2015). The Dirichlet problem for nonlocal operators. Mathematische Zeitschrift, 279(3-4), 779-809. doi:10.1007/s00209-014-1394-3
Felsinger, M., Kaßmann, M., and Voigt, P. (2015). The Dirichlet problem for nonlocal operators. Mathematische Zeitschrift 279, 779-809.
Felsinger, M., Kaßmann, M., & Voigt, P., 2015. The Dirichlet problem for nonlocal operators. Mathematische Zeitschrift, 279(3-4), p 779-809.
M. Felsinger, M. Kaßmann, and P. Voigt, “The Dirichlet problem for nonlocal operators”, Mathematische Zeitschrift, vol. 279, 2015, pp. 779-809.
Felsinger, M., Kaßmann, M., Voigt, P.: The Dirichlet problem for nonlocal operators. Mathematische Zeitschrift. 279, 779-809 (2015).
Felsinger, Matthieu, Kaßmann, Moritz, and Voigt, Paul. “The Dirichlet problem for nonlocal operators”. Mathematische Zeitschrift 279.3-4 (2015): 779-809.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar